On weakly cyclic Ricci symmetric manifolds

Tom 89 / 2006

A. A. Shaikh, Sanjib Kumar Jana Annales Polonici Mathematici 89 (2006), 273-288 MSC: 53B50, 53C35. DOI: 10.4064/ap89-3-4

Streszczenie

We introduce a type of non-flat Riemannian manifolds called weakly cyclic Ricci symmetric manifolds and study their geometric properties. The existence of such manifolds is shown by several non-trivial examples.

Autorzy

  • A. A. ShaikhDepartment of Mathematics
    University of Burdwan Golapbag
    Burdwan-713 104
    West Bengal, India
    e-mail
  • Sanjib Kumar JanaDepartment of Mathematics
    University of Burdwan Golapbag
    Burdwan-713 104
    West Bengal, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek